# SDR DXTA2023090594630

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 5,670 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005178
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS STAY ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION. REPEAT WRITE UP.  REMOVED "FAULTY" AFT EMERGENCY BATTERY PN 7450LS-00 SN 005178 AND INSTALLED "TESTED" AFT EMERGENCY BATTERY PN 7450LS-00 SN 006473. FROM DUNCAN AVIATION CERT# JGVR194F WO# 9XMUA DATED 31/AUG/2023. REMOVED "FAULTY" FWD EMERGENCY BATTERY PN 7450LS-00 SN 006591 AND INSTALLED "TESTED" FWD EMERGENCY BATTERY PN 7450LS-00 SN 005885. FROM DUNCAN AVIATION CERT# JGVR194F WO# 9XLLA DATED 31/AUG/2023. ALL WORK PERFORMED IAW EMB PHENOM 300 AMM CHAPTER 33-52-01. OPS CHECK GOOD.
